Illinois Journal of Mathematics

Quasi-regular elements and Dorroh extensions

Franklin Haimo

Full-text: Access by subscription

Article information

Source
Illinois J. Math., Volume 11, Issue 1 (1967), 78-91.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256054786

Digital Object Identifier
doi:10.1215/ijm/1256054786

Mathematical Reviews number (MathSciNet)
MR0204462

Zentralblatt MATH identifier
0143.26601

Subjects
Primary: 16.80

Citation

Haimo, Franklin. Quasi-regular elements and Dorroh extensions. Illinois J. Math. 11 (1967), no. 1, 78--91. doi:10.1215/ijm/1256054786. https://projecteuclid.org/euclid.ijm/1256054786


Export citation